# SDR SWIA2020021148404

- Difficulty date: January 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Corroded
- Location: Torque Shaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LATCH MECHANISM UPPER (DOOR CLOSED) TORQUE SHAFT STOP HAS EXFOLIATION CORROSION.   (C-CHECK) RO 2/07/2020   REPLACED PAX DOOR UPPER LATCH MECHANISM STOP FITTING PER AMM.  CHECKS GOOD.
